# SDR WRLA2006012

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N272
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE LOST FLT DIRECTOR PITCH BAR, GOT AMBER AUTO PILOT BOX, AND IAS AND ALT COMPARATOR ON BOTH SIDES.  LOST AUTO THROTTLES.  ACCOMPLISHED -AIRSPEED LOST, SUSPEND- CHECKLIST.  DETERMINED CADC 2 WAS SUSPECT.  DIVERTED TO ATLANTA.  REMOVED AND REPLACED NR 2 AIR DATA COMPUTER IAW AMM 34-16-01.  PUMPED UP AIR DATA SYS DUE TO RVSM COMPONENT. R/R NR 2 AIR DATA COMPUTER IAW AMM 34-16-01. PERFORMED PITOT STATIC CHECK IAW MM 34-11-00 ALL SYSTEM CHECKS NORMAL. PUMPED UP AIR DATA SYS DUE TO RVSM COMPONENT.
